MathSciNet Relay Station
MathSciNet bibliographic data
MR131878 55.45
Paechter, G. F. The groups $\pi \sb{r}(V\sb{n,\,m})$. I. Quart. J. Math. Oxford Ser. (2) 7 1956 249–268.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement